# SDR CA110418007

- Difficulty date: January 28, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 5,619 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Burned
- Location: Light Switch
- Part time: 375 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WIRE END TERMINALS AND SWITCH TERMINALS FOUND TO BE BURNED BLACK ON SCHEDULED INSPECTION.  CHECKED TO ENSURE SEB09-6 WAS COMPLIED WITH IT WAS ENTERED IN LOG BOOK ON MARCH 25, 2010.  AFTER READING TP 185 E ISSUE 4/2010.  ARTICLE TITLED "SMOKE IN CABIN" LANDING LIGHT SWITCH FAILURE.  IT STATED IN BOLD PRINT NOT TO USE VAC RATED SWITCHES.  THE SWITCH SUPPLIED FROM SEB09-6, PN C906-5 IS ONLY RATED IN VAC.  RECEIVED A FAULTY SWITCH.  HOWEVER THE NEW SWITCH THEY WILL SEND ME IS ALSO ONLY RATED IN VAC.
